ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Dimensional Characterization of Singular Fractal Functions

Bhattacharya, GS and Raghuprasad, BK (1997) Dimensional Characterization of Singular Fractal Functions. In: Chaos, Solitons and Fractals, 8 (6). pp. 901-908.

[img] PDF
Restricted to Registered users only

Download (407kB) | Request a copy


Construction of singular fractal functions which are monotonically increasing functions, differentiable almost everywhere and possess nearly zero derivative, is explained based on an iterative technique of distribution of mass onto a line segment, and their graphs are generated using different values of the two relevant parameters. The fractal dimension of the set of points, called the measure’s concentrate (where almost the entire mass to be distributed gradually becomes accumulated in successive generations) is found using the result of curdling. The multifractal nature of the measure’s concentrate, keeping one parameter unchanged and varying another parameter, is pointed out.

Item Type: Journal Article
Publication: Chaos, Solitons and Fractals
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 01 Feb 2007
Last Modified: 19 Sep 2010 04:34
URI: http://eprints.iisc.ac.in/id/eprint/9652

Actions (login required)

View Item View Item